MathSciNet Relay Station
MathSciNet bibliographic data
MR1434039 (97k:35239) 35Q55 (81Q05)
Escobedo, M.; Vega, L. A semilinear Dirac equation in $H\sp s({\bf R}\sp 3)$ for $s>1$. SIAM J. Math. Anal. 28 (1997), no. 2, 338–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement